Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Aug 13, 2016, 7:22 PM EDT for Cattaraugus County, New York. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2016, 7:22 PM EDT (23:22 UTC)
- Expired
- Aug 13, 2016, 8:00 PM EDT
- In force
- 38 min
- Issued by
- NWS Buffalo, NY
County Cattaraugus County, NY
The radar
The Buffalo radar (KBUF), 95 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 709 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
060 WWUS81 KBUF 132322 SPSBUF SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 722 PM EDT SAT AUG 13 2016 NYZ020-140000- CATTARAUGUS- 722 PM EDT SAT AUG 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CATTARAUGUS COUNTY... AT 722 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALLEGANY STATE PARK...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OLEAN...SALAMANCA...ALLEGANY STATE PARK...ALLEGANY...FRANKLINVILLE... ST. BONAVENTURE...WESTON MILLS...HINSDALE...GREAT VALLEY AND CARROLLTON. THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 18 AND 27. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL THIS STORM PASSES. LAT...LON 4200 7888 4211 7889 4239 7834 4200 7832 TIME...MOT...LOC 2322Z 246DEG 31KT 4207 7873 $$ RSH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 13, 5:48 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 13, 5:48 PM EDT, 1 hour 34 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 548 PM EDT SAT AUG 13 2016 .SYNOPSIS... An approaching area of low pressure combined with a hot and humid airmass will result in widespread showers and thunderstorms into this evening, with a potential for localized flash flooding and strong winds. The showers and thunderstorms will weaken, but continue into tonight as a slow-moving cool front slides across the area. Drier and cooler air will then arrive later Sunday with temperatures running near average to open the coming week. Another plume of Gulf moisture is expected to arrive over the region, potentially bringing more needed rain by midweek. && .NEAR TERM /THROUGH SUNDAY/... Convection blossoming across the area this afternoon ahead of approaching mid level trough. Airmass has destabilized sufficiently with surface based CAPES near 3000 J/KG. Shear profiles have become increasingly favorable this afternoon with surface to 6 km bulks shear near 40 knots. Risk for severe storms will linger into early tonight with main threat being localized damaging wind gusts. Tropical airmass in place with precipitable water values exceeding 2 inches, will be favorable for efficient rainfall production within convection, with torrential downpours likely. The enhanced convection will gradually fade tonight, however shower and thunderstorm activity will likely be prolonged and maintained across much of the forecast area tonight as the slow moving surface low center passes to our north and an associated cold front moves into the forecast area. The surface cold front is forecast to shift south and east of the forecast area on Sunday. The front will press the anomalously moist airmass of late south into Pennsylvania with a drier and cooler airmass arriving in its place on west to northwest flow. The greatest chances for lingering shower activity will be across southern portions of the area, with a diminishing trend taking place during the afternoon from north to south. Temperatures will run lower than recent days but will still end up topping out just above normal. Highs will reach into the upper 70s and low 80s with dewpoints dropping from about 70 into the 60s during the afternoon. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... The main frontal zone will finally slip to our southeast by early Sunday evening. In conjunction with the loss of daytime heating and diminishing instability...this should result in any leftover convection across the Southern Tier ending by around or shortly after sunset. After that...the rest of the night should be largely dry with the possible exception of the Saint Lawrence Valley... where a trailing secondary trough could touch off another isolated shower or storm as it passes through during the evening hours. Otherwise...conditions will be cooler than previous nights with temperatures finally pulling back into the 60s...though it will also remain fairly humid with surface dewpoints running close to or either a few degrees below overnight lows. Given narrowing dewpoint depressions and light winds...some patchy fog will become possible just about anywhere overnight. On Monday...fair and mainly dry weather will continue across the forecast area with our region lying under the influence of a broad surface ridge and confluent flow aloft...though an isolated shower/ thunderstorm or two cannot be completely ruled out south of Lake Ontario with daytime heating of our still-warm and moderately humid airmass. At this point...feel that the coverage of any such activity will be far too sparse to warrant anything other than slight chance PoPs...so have lowered these from our existing continuity. It should be noted that this thinking is more in line with the NAM/GFS/ECMWF and not the Canadian GEM...which continues to appear significantly overdone with respect to overall convective potential on Monday...something that this particular model has struggled much with over the past several days. Temperature- wise...expect most areas to see highs in the lower to mid 80s on Monday...thanks to 850 mb temps still running between +14C and +16C. After that...the rest of this period will then feature a return to more active weather across our region as broad upper level troughing over Central Canada and the Northern Plains states digs eastward into the Great Lakes...and forces a channelled southern stream shortwave over the Mid Mississippi Valley to eject northeastward across the Ohio Valley and Lower Lakes Region. In the process...this energy aloft will force an attendant modest surface wave to develop and lift northeastward along a similar path...while also dragging the frontal zone to our south back into our region. As has been previously mentioned...the approach and passage of this system will be accompanied by another surge of GOMEX-based moisture (precipitable water values of roughly 2 inches) and at least some modest instability...along with good forcing supplied by the surface wave/front... a good southwesterly low level jet...and the right entrance region of a passing upper level jet streak. Putting all of this together...the stage is appearing increasingly set for the likelihood of another round of showers and thunderstorms across our region...with the bulk of this activity likely tied to the approach and passage of the main surface wave later Tuesday and Tuesday night...though chances for convection will already be on a slow increase as early as Monday night. With this in mind...have elected to bump up PoPs into the high likely range for later Tuesday afternoon and Tuesday night. Given the increasingly moisture-rich environment and available lift...this period will also feature at least some potential for some heavier rainfall as well...with this most likely to occur in areas along and north of the surface low track/frontal boundary. Whether this will fall across our area or over Canada remains in question given continued model discrepancies in the exact track of this system...however this is a potential that will need to be watched over the next few days. Otherwise we can expect above average temperatures to continue right through Tuesday night...along with elevated humidity levels as surface dewpoints recover into the mid and upper 60s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Wednesday through Thursday...broad large-scale troughing will increase further across the Great Lakes and Northeast. Initially... this will help to shove the main frontal zone back to our southeast during the day on Wednesday...before pushing a weaker secondary trough/cold front through the area on Thursday. In general...this will result in diminishing precipitation chances across our region during the first half of this period...though some scattered convection will probably still persist until the aforementioned secondary trough/front clears our region either Thursday afternoon or Thursday evening. In the wake of this latter feature...surface- based ridging will then settle across our region Friday and into New England Saturday while broad upper level ridging builds in aloft...with both of these features helping to provide our region with a return to largely dry weather to close out the week. Temperature-wise...readings through this period will likely average out a little on the warm side of normal...with daily highs largely ranging between the upper 70s and mid 80s...and nighttime lows ranging through the 60s each night. Meanwhile moderately humid conditions will also persist...with surface dewpoints remaining in the lower to mid 60s for the most part. && .AVIATION /22Z SATURDAY THROUGH THURSDAY/... A frontal zone will slowly drift through the region over the next 18 hours. Numerous showers and thunderstorms with local heavy rain and gusty winds will produce brief IFR conditions through 06z. Outside of storms it is generally VFR. Storms will diminish overnight but isolated storms will still be possible. Some areas of light fog is probable overnight, particularly in areas that clear out and received a good rain. Outlook... Sunday...A chance of showers and thunderstorms, especially across the Southern Tier. Monday through Thursday...Mainly VFR with chance of showers and thunderstorms. && .MARINE... Low pressure passing just to the north of Lake Ontario will create enough of a southwest gradient to produce a period of marginal small craft advisory conditions on the eastern end of Lake Erie tonight and Sunday morning. Conditions will likely remain just below criteria on Lake Ontario, but lake waters will be choppy nonetheless. Widespread showers and thunderstorms are expected on the lakes into tonight ahead of an approaching cold front that will cross the region tonight into Sunday. Westerly flow and nominal cool air advection will keep wave action up on the eastern ends of the lakes into Sunday night before high pressure moves over the region in the wake of the front, bringing much lighter winds by Monday. This lighter flow regime is currently expected to persist well into next week. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...Flash Flood Watch through Sunday morning for NYZ006>008. MARINE...Small Craft Advisory until 11 AM EDT Sunday for LEZ040-041. && SYNOPSIS...TMA NEAR TERM...TMA SHORT TERM...JJR LONG TERM...JJR AVIATION...TMA MARINE...TMA
Hazardous weather outlook, Aug 13, 5:25 AM EDT, 13 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 525 AM EDT SAT AUG 13 2016 NYZ001>005-010>014-019>021-085-140930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- SOUTHERN ERIE- 525 AM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD TODAY AND TONIGHT. THIS RAINFALL WILL INITIALLY BE BENEFICIAL TO THE DROUGHT. HOWEVER A VERY MOIST AIRMASS WILL ALLOW SOME OF THESE STORMS TO PRODUCE TORRENTIAL RAINFALL WITH ISOLATED FLASH FLOODING POSSIBLE. SOME STORMS MAY ALSO BECOME SEVERE...WITH DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 525 AM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS MAY PRODUCE STRONG GUSTY WINDS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-140930- OSWEGO-JEFFERSON-LEWIS- 525 AM EDT SAT AUG 13 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD TODAY AND TONIGHT. THIS RAINFALL WILL INITIALLY BE BENEFICIAL TO THE DROUGHT. HOWEVER A VERY MOIST AIRMASS WILL ALLOW SOME OF THESE STORMS TO PRODUCE TORRENTIAL RAINFALL WITH FLASH FLOODING POSSIBLE. SOME STORMS MAY ALSO BECOME SEVERE...WITH DAMAGING WINDS POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE CHANCE FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
In the hours before
Special weather statement, Aug 13, 5:54 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
554 PM EDT SAT AUG 13 2016
NYZ003-011>013-020-021-132230-
ALLEGANY-CATTARAUGUS-LIVINGSTON-WYOMING-MONROE-GENESEE-
554 PM EDT SAT AUG 13 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN LIVINGSTON...
SOUTHEASTERN GENESEE...NORTHEASTERN CATTARAUGUS...NORTHWESTERN
ALLEGANY...WYOMING AND SOUTH CENTRAL MONROE COUNTIES...
AT 554 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR WARSAW TO 10 MILES SOUTH OF
VARYSBURG TO NEAR ARCADE. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GENESEO...LETCHWORTH STATE PARK...PERRY...WARSAW...AVON...
MOUNT MORRIS...PAVILION...ARCADE...PORTAGEVILLE AND YORK.
THIS INCLUDES INTERSTATE 390 BETWEEN EXITS 6 AND 10.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.
LAT...LON 4243 7852 4259 7837 4283 7827 4299 7760
4276 7772 4249 7795
TIME...MOT...LOC 2154Z 250DEG 36KT 4279 7821 4262 7828 4247 7844
HIBBERTLocal storm report, Aug 13, 6:04 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
604 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG MACEDON 43.07N 77.30W
08/13/2016 WAYNE NY LAW ENFORCEMENT
TREES DOWN.
&&
EVENT NUMBER BUF1600993
ARLocal storm report, Aug 13, 6:11 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
611 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG CLYDE 43.08N 76.87W
08/13/2016 WAYNE NY LAW ENFORCEMENT
TREE DOWN.
&&
EVENT NUMBER BUF1600994
ARLocal storm report, Aug 13, 6:13 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
613 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG LYONS 43.06N 76.99W
08/13/2016 WAYNE NY LAW ENFORCEMENT
TREE DOWN.
&&
EVENT NUMBER BUF1600995
ARLocal storm report, Aug 13, 6:15 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
615 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG PALMYRA 43.06N 77.23W
08/13/2016 WAYNE NY LAW ENFORCEMENT
MULTIPLE TREES DOWN.
&&
EVENT NUMBER BUF1600996
ARSpecial weather statement, Aug 13, 7:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BUFFALO NY 722 PM EDT SAT AUG 13 2016 NYZ020-140000- CATTARAUGUS- 722 PM EDT SAT AUG 13 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CATTARAUGUS COUNTY... AT 722 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER ALLEGANY STATE PARK...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... OLEAN...SALAMANCA...ALLEGANY STATE PARK...ALLEGANY...FRANKLINVILLE... ST. BONAVENTURE...WESTON MILLS...HINSDALE...GREAT VALLEY AND CARROLLTON. THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 18 AND 27. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL THIS STORM PASSES. LAT...LON 4200 7888 4211 7889 4239 7834 4200 7832 TIME...MOT...LOC 2322Z 246DEG 31KT 4207 7873 RSH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:11 AM EDT | Special Weather Statement | BUF | Jefferson | 34 min |
| Aug 13, 8:50 AM EDT | Special Weather Statement | BUF | Lewis | 40 min |
| Aug 13, 11:59 AM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Aug 13, 12:34 PM EDT | Special Weather Statement | BUF | Genesee, Monroe | 41 min |
| Aug 13, 1:35 PM EDT | Special Weather Statement | BUF | Monroe, Wayne | 40 min |
| Aug 13, 1:48 PM EDT | Special Marine Warning | BUF | 57 min | |
| Aug 13, 2:14 PM EDT | Special Weather Statement | BUF | Wayne | 31 min |
| Aug 13, 2:31 PM EDT | Special Marine Warning | BUF | 59 min | |
| Aug 13, 2:42 PM EDT | Special Marine Warning | BUF | 63 min | |
| Aug 13, 2:48 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Oswego, Wayne | 57 min |
| Aug 13, 2:50 PM EDT | Special Weather Statement | BUF | Erie | 25 min |
| Aug 13, 3:05 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Wyoming | 55 min |
| Aug 13, 3:18 PM EDT | Special Marine Warning | BUF | 42 min | |
| Aug 13, 3:23 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis, Oswego | 67 min |
| Aug 13, 3:24 PM EDT | Special Weather Statement | BUF | Cattaraugus | 36 min |
| Aug 13, 3:41 PM EDT | Small Craft Advisory | BUF | 28 hr | |
| Aug 13, 3:50 PM EDT | Special Marine Warning | BUF | 115 min | |
| Aug 13, 3:51 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne | 54 min |
| Aug 13, 3:58 PM EDT | Special Weather Statement | BUF | Wyoming | 32 min |
| Aug 13, 4:03 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Monroe, Ontario, Wyoming | 42 min |
| Aug 13, 4:21 PM EDT | Severe Thunderstorm Warning | BUF | Lewis | 39 min |
| Aug 13, 4:40 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Wayne | 27 min |
| Aug 13, 4:41 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 26 min |
| Aug 13, 4:51 PM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario | 39 min |
| Aug 13, 5:03 PM EDT | Special Marine Warning | BUF | 57 min | |
| Aug 13, 5:17 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 43 min |
| Aug 13, 5:54 PM EDT | Special Weather Statement | BUF | Livingston, Wyoming | 36 min |
| Aug 13, 5:58 PM EDT | Special Marine Warning | BUF | 92 min | |
| Aug 13, 6:07 PM EDT | Special Marine Warning | BUF | 83 min | |
| Aug 13, 6:25 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Ontario, Wyoming | 50 min |
| Aug 13, 6:45 PM EDT | Special Marine Warning | BUF | 90 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.